... can't figure out why. Could it be the citalopram, or some kind of interaction with all the meds?
If it is o.k. with your doctor i would suggest taking the Amlodipine in the morning and the Lisinopril at night. I am on both and had the same problem once I separated them I did so much better and was not so tired because the blood pressure didn't drop all at once but a little at a time instead. Let me know how you do if you don't mind. marjorie zych
Hi - I was gonna say that I also take citalopram and adderall, but the lisinipril, and amlodipine sound like (1) mood stabilizer (2) or tricyclic antidepressant... but really my point is:
-adderall doesn't make me tired
-citalopram doesn't make me tired
I would try taking the lisinipril one morning and see how you feel, then take the amlodipine the next morning and compare... maybe one (or both) are making your tired.
I take klonopin on my regimen and I have to take it right before I go to sleep cause it makes me want to nap if taken during the day.
Hmm..hope i could help out!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2011 • 12 answers
Posted 2 Mar 2012 • 4 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 20 Jul 2016 • 1 answer
Posted 7 Aug 2016 • 0 answers